Hi my name is Britney and i am 14 years old. I have had my period for about 2 years now. Recently, i still have had my period for 3 weeks. It has been nonstop bleeding, constantly. I also have dropped 3 pounds, and realized my weight is still dropping. Before, i also had to go to the bathroom to pee like every 20 minutes (but that has stopped). I have no appetite at all, and i have been going days without eating. I have fainted 3 times from when i was younger, and the most recent one was last year. I even went to get my heart checked, but i was fine. I really need to know whats going on, the doctors just want to put me on birth control and i heard it makes you gain weight. I also get shortness of breath.
Fainting, weakness and loss of appetite and weight loss can be because of anaemia caused by the continuous bleeding. Blood work and haemoglobin levels should be done. Also an ultrasound of the pelvis needs to be done to find out the cause of bleeding. Haemostatic agents, hormones and birth control pills will help stop the bleeding. You need to check out with a physician and a gynaecologist.
Hope this helps.
Hi, thank you for your answer, I went to my regular physical doctor and they tested me for anaemia and it came back negative. they also did other blood work, and that also came back negative for anything. I went to a gynaecologist, and they just asked questions and didn't do an examine. The bleeding stopped a few days ago, and they said give it a few months again to see if it will regulate. But the loss of appetite is still here.....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.